# SDR AALA201801049004

- Difficulty date: December 18, 2017
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 45,907 hours, 29,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53112191202
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE L2 DOOR SILL AT FRAME 66, WATERLINE Z-500, Y1589.  CUT OUT THE DAMAGE,  INSTALLED A FILLER AND REPAIRED THE ANGLES IAW SRM 53-41-14-300-001, REPAIR PRINCIPLE 6.
